Homotopieklassen von Idealbasen in Steinschen Algebren.
Inventiones mathematicae, Tome 5 (1968), pp. 255-276
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1968__5_141921,
author = {O. FORSTER and K.J. RAMSPOTT},
title = {Homotopieklassen von {Idealbasen} in {Steinschen} {Algebren.}},
journal = {Inventiones mathematicae},
pages = {255--276},
year = {1968},
volume = {5},
zbl = {0157.13302},
url = {http://geodesic.mathdoc.fr/item/IM_1968__5_141921/}
}
O. FORSTER; K.J. RAMSPOTT. Homotopieklassen von Idealbasen in Steinschen Algebren.. Inventiones mathematicae, Tome 5 (1968), pp. 255-276. http://geodesic.mathdoc.fr/item/IM_1968__5_141921/